Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Caprisunny

Accutane and growth

Recommended Posts

I took a pretty high dose of accutane when I was 19/20 because I was sure that I was done growing (as I had an x-ray of my legs and pelvis when I was 18 and the doctor told me back then that I was done growing). But only recently I found out that the bones, that are responsible for ones 'frame', broad shoulders and back, arent done growing til mid-late 20s. The growth plates are still open until then. And now I am worrying if I stunted my 'frame grow' causing me to have narrow shoulders,..... What do u think?

Share this post


Link to post
Share on other sites

why Accutane stunt  your growth ? Accutane has zero affect on your growth It doesn't affect hormones which are responsible for growth. 

Share this post


Link to post
Share on other sites
3 hours ago, damnBOY said:

why Accutane stunt  your growth ? Accutane has zero affect on your growth It doesn't affect hormones which are responsible for growth. 

Why are you stupid? 

Accutane dries your whole body up, it might have affected your growth, who knows.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×